HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   General Health (http://www.healthboards.com/boards/general-health/)
-   -   Could Prednisone cause this? (http://www.healthboards.com/boards/general-health/834354-could-prednisone-cause.html)

saraha1211 02-04-2011 06:36 PM

Could Prednisone cause this?
 
Hi. I had an injection of depo medrol last year at this time. I developed weakness and muscle stiffness. Along with a stiff jaw and joints. Tingling and numbness in fingers and toes and strange tingling in my face and other body parts. This lasted two months. We attributed this to anxiety after several tests and blood work. All came back perfect. It occured a few times since then but very brief and not as severe. I was prescribed prednisone for a sinus infection and am experiencing tight muscles and a burning in my arms and legs. Could this all be from anxiety or possible allergy?

AuntieLeela 02-04-2011 09:01 PM

Re: Could Prednisone cause this?
 
Anxiety can cause widespread muscle aches, and simple things like low B12, vitamin D or calcium can cause muscle spasms.

But some people are very sensitive to even low doses of prednisone, which can have many, many different side effects. The muscle tightening/burning sensation could be a serious side effect - especially since this has happened twice - call your doctor. I hope you feel better, side effects or not!


All times are GMT -7. The time now is 06:46 AM.